MAUDE Adverse Event Report: Biotronik SE & Co. KG Solia JT 45; Pacing lead

Biotronik SE & Co. KG Solia JT 45; Pacing lead
Model Number 399626
Medical Device Problem Codes High impedance (1291); Ambient Noise Problem (2877); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction

Brand Name
Solia JT 45
Common Device Name
Pacing lead
Manufacturer (Section D)
Biotronik SE & Co. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50136368
Report Number1028232-2026-03624
Device Sequence Number10514050
Product Code NVN
UDI-Device Identifier04035479136567
UDI-Public(01)04035479136567(17)230228
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number399626
Device Catalogue Number399626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale